논문KCI 등재
NEW FORMS OF COMPACTNESS IN BITOPOLOGICAL SPACES
0
조회
0
다운로드
0
인용
0
참고문헌
키워드
주제분류수학
초록
The aim of the present paper is to introduce some new types of pairwise compactness in bitopological spaces. In this paper we define pair- wise ρL-compactness and pairwise σL-compactness. We study some of their properties and also prove that these two compactness are the strong forms of pairwise compactness modulo an ideal.
Abstract
The aim of the present paper is to introduce some new types of pairwise compactness in bitopological spaces. In this paper we define pair- wise ρL-compactness and pairwise σL-compactness. We study some of their properties and also prove that these two compactness are the strong forms of pairwise compactness modulo an ideal.
참고문헌 (12)
- P. Fletcher, "The comparison of topologies", Duke Math. J, 36, pp.325~331 (1969)
- MONIKA GAUR, "C-α-(τ)-COMPACT SPACES", Proceedings of the Jangjeon Mathematical Society(장전수학회 논문집), 21(4), pp.661~666 (2018), 장전수학회[DOI]
- M. K. Gupta, "C-compactness modulo an ideal", Int. J. Math. Math. Sci, pp.1~12 (2006)[DOI]
- D. Jankovic, "New topologies from old via ideals", Amer. Math. Monthly, 97(4), pp.295~310 (1990)
- R. Kaur, "New closed sets and maps via ideals", Thai J. Math, 15(1), pp.183~191 (2017)
- J. C. Kelly, "Bitopological spaces", Proc. London Math. Soc, 13, pp.71~89 (1963)
- K. Kuratowski, "Topology. Vol. I" (1966), Academic Press
- S. Lal, "Pairwise compactness modulo an ideal", Indian J. Math, 42(2), pp.241~251 (2000)
- R.L. Newcomb, "Topologies which are compact modulo an ideal", Ph.D, pp.1967
- N. R. Pachon, "New forms of strong compactness in terms of ideals", Int. J. of Pure and Applied Math, 106(2), pp.481~493 (2016)
- W. J. Pervin, "Connectedness in bitopological spaces", Indag. Math, 29, pp.369~372 (1967)
- D. V. Rancin, "Compactness modulo an ideal", Soviet Mathematics. Doklady, 13, pp.193~197 (1972)
관련 논문AI추천
Study of a new variant of pairwise paracompactness on bitopological spacesPOONAM AGARWAL장전수학회 · Proceedings of the Jangjeon Mathematical Society(장전수학회 논문집)2025 · 제28권 제4호On Nearly Pairwise Compact SpacesAjoy Mukharjee, Manoj Kumar Bose경북대학교 자연과학대학 수학과 · Kyungpook Mathematical Journal2013 · 제53권 제1호A new separation axiom on bitopological spacesChandra Kant Goel, POONAM AGARWAL장전수학회 · Advanced Studies in Contemporary Mathematics2019 · 제29권 제2호On b-Locally Open Sets in Bitopological SpacesBinod Chandra Tripathy, Diganta Jyoti Sarma경북대학교 자연과학대학 수학과 · Kyungpook Mathematical Journal2011 · 제51권 제4호Delineation of $Omega$ bitopological spacesChandra Kant Goel, Poonam Agarwal장전수학회 · Proceedings of the Jangjeon Mathematical Society(장전수학회 논문집)2019 · 제22권 제4호ON FUZZY BITOPOLOGICAL SPACES IN ˇSOSTAK’S SENSE (Ⅱ)Ahmed Abd El-Kader Ramadan, Ahmed Aref Abd El-latif, Salah El-Deen Abbas대한수학회 · 대한수학회논문집2010 · 제25권 제3호
이 간행물의 다른 논문 (12건)
A DECOMPOSITION OF THE SPACE OF PSEUDOCHARACTERS ON A GROUP WITH RESPECT TO A NORMAL SUBGROUPA. I. Shternpp. 417-420ANALYSIS OF WEAK INTERMOLECULAR INTERACTIONS THROUGH PIXEL AND HIRSHFELD SURFACE IN HYDROUS AND ANHYDROUS CRYSTAL STRUCTURES OF 7-HYDROXY-4-METHYL COUMARINAHSAN ELAHIpp. 421-427CRITICAL ANALYSIS OF DIFFERENT FEATURES FOR HINDI ASR USING ANNASHOK KUMAR, VIKAS MITTALpp. 429-438FIXED POINT THEOREMS IN MENGER SPACE USING THE NOTION OF CLR AND JCLR PROPERTYBALBIR SINGH, Z. K. ANSARI, PAWAN KUMARpp. 439-455INTRINSIC STRUCTURE AND HIGH SPIN POSITIVE PARITY STATES IN DOUBLY EVEN SE ISOTOPESRIDHAM BAKSHI, RAJAT GUPTA, ARUN BHARTI, Suram Singhpp. 457-479
